# SDR CALA2017032400693

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102020
- Condition: Broken
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UPPER ATTACH ANGLE IS BROKEN BETWEEN BS 480 AND 500 RBL. 10.5. REPAIRED IAW SRM 51-40-02 PARA 7 FIG 12, AND SRM 51-40-05, PARA 4 FIG 1.
